CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        

Canadian Journal of Mathematics

The Canadian Journal of Mathematics (CJM) is one of the flagship publications of the Canadian Mathematical Society, devoted to publishing original research works of high standard. The CJM is published six times per year.

Current Issue :

Vol. 66, No. 6 (Dec 2014)

Subscriptions :

Back Issues :

About the Journal :

CJM Digital Archive

  • All articles back to the first publication in 1949 are available.
  • Current subscribers have full access to the complete archive.
  • All articles published before 2010 are available to the public.
Search:
   both the CJM and the CMB

The newest articles are published Online First!.

YearVol No. 1No. 2No. 3No. 4No. 5No. 6
2014(v66) Feb Apr Jun Aug Oct Dec
2013(v65) Feb Apr Jun Aug Oct Dec
2012(v64) Feb Apr Jun Aug Oct Dec
2011(v63) Feb Apr Jun Aug Oct Dec
2010(v62) Feb Apr Jun Aug Oct Dec

All issues published before 2010 are open to the public.

Archived volumes:
Browse by MSC category:
Enter code here:

Top papers from the Canadian Journal of Mathematics:

Twists of Shimura Curves
Stankewicz, James
Published: 2014-08-01
On Hilbert Covariants
Abdesselam, Abdelmalek; Chipalkatti, Jaydeep
Published: 2014-01-01
Nearly Countable Dense Homogeneous Spaces
Hrušák, Michael; van Mill, Jan
Published: 2014-08-01
On Whitney-type Characterization of Approximate Differentiability on Metric Measure Spaces
Durand-Cartagena, E.; Ihnatsyeva, L.; Korte, R.; Szumańska, M.
Published: 2014-08-01
Densities of Short Uniform Random Walks
Borwein, Jonathan M.; Straub, Armin; Wan, James; Zudilin, Wadim
(This paper earned the 2014 G. de B. Robinson Award)
Published: 2012-10-01
Free Bessel Laws
Banica, T.; Belinschi, S. T.; Capitaine, M.; Collins, B.
(This paper earned the 2012 G. de B. Robinson Award)
Published: 2011-02-01
The Supersingular Locus of the Shimura Variety for GU(1,s)
Vollaard, Inken
Published: 2010-06-01
$\mathcal{Z}$-Stable ASH Algebras
Toms, Andrew S.; Winter, Wilhelm
(This paper earned the 2010 G. de B. Robinson Award)
Published: 2008-06-01
Extremal Metric for the First Eigenvalue on a Klein Bottle
Jakobson, Dmitry; Nadirashvili, Nikolai; Polterovich, Iosif
(This paper earned the 2008 G. de B. Robinson Award)
Published: 2006-04-01
$\mathbb{Z}[\sqrt{14}]$ is Euclidean
Harper, Malcolm
(This paper earned the 2006 G. de B. Robinson Award)
Published: 2004-02-01
Comparison of $K$-Theory Galois Module Structure Invariants
Chinburg, T.; Kolster, M.; Snaith, V. P.
(This paper earned the 2002 G. de B. Robinson Award)
Published: 2000-02-01
The Characteristic Numbers of Quartic Plane Curves
Vakil, Ravi
(This paper earned the 2000 G. de B. Robinson Award)
Published: 1999-10-01
Thaine's method for circular units and a conjecture of Gross
Darmon, Henri
(This paper earned the 1996 G. de B. Robinson Award)
Published: 1995-04-01
Measure-valued branching diffusions with singular interactions
Evans, Steven N.; Perkins, Edwin A.
(This paper earned the 1996 G. de B. Robinson Award)
Published: 1994-02-01
Paths, trees, and flowers
Edmonds, Jack
Published: 1965-01-01
Maximal flow through a network
Ford, L. R.; Fulkerson, D. R.
Published: 1956-01-01
Generalized Hamiltonian dynamics
Dirac, P. A. M.
Published: 1950-01-01
 

© Canadian Mathematical Society, 2014 : https://cms.math.ca/